# SDR SWAA2023042618918

- Difficulty date: March 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR REQUIRES ADJUSTMENT.<[01] BEGAN ADJUSTING FSD PER AMM 52-41-00-820-801 STEPS 2.I; L; K; N; Q AND R;[02] ADJUSTED FWD SERVICE DOOR PER AMM AMM 52-41-00-820-801 STEPS 2.I; L; K; N; Q AND R AND PERFORMED FWD SERVICE DOOR SYSTEM TEST PER AMM 52-41-00-700-801; PERFORMED FWD SERVICE DOOR INDICATION SENSOR ADJUSTMENT PER AMM 52-71-11-820-801 OPS CHECK TEST GOOD. TORQUE WRENCH ID: ATS2321 S/N: 0119121014 DATE: 06/2022 DUE: 06/2023;[03] VERIFIED CORRECTIVE ACTION ITEM 2.
